Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2017 | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Computational topology for structural molecular biology
H. Edelsbrunner, P. Koehl, in:, C. Toth, J. O’Rourke, J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition, CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2017 | Thesis | IST-REx-ID: 6287 | OA
Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , IST Austria, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1149
A study of rigorous ODE integrators for multi scale set oriented computations
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, K. Mischaikow, Applied Numerical Mathematics 107 (2016) 34–47.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1216 | OA
Acceleration feature points of unsteady shear flows
J. Kasten, J. Reininghaus, I. Hotz, H. Hege, B. Noack, G. Daviller, M. Morzyński, Archives of Mechanics 68 (2016) 55–80.
View | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222 | OA
Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1252 | OA
Inducing a map on homology from a correspondence
S. Harker, H. Kokubu, K. Mischaikow, P. Pilarczyk, Proceedings of the American Mathematical Society 144 (2016) 1787–1801.
View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1254 | OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Generalized offsetting of planar structures using skeletons
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications